# SDR AALA201806269027

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 21,089 hours, 8,484 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION, MAINTENANCE FOUND THE LEFT HAND ELEVATOR NR 2 HINGE FITTING TO BE WORN AND HAVE EXCESSIVE PLAY. REPLACED HINGE FITTING ASSY FITTING PER AMM 55-16-42-400.
